Is there anything else one should know befeore taking this for its anti e effects. i seem to have problems with elevated E moobs etc just want to make sure it wont rebound on me?
If you use too much Adex it is possible to lower your E too low. Too little E can affect mood and libido. Start with a low (.25-.5mg/day) dose and only move it up if you start to notice the beginning signs of gyno.
Too little E can affect your joints and your heart function negatively. For you, .25mg/day may be too much. Men and women react differently to a-dex. I suggest starting out at a low dose,a s more is not necessarily better.
What are your current E numbers, how long have you had signs of gyno, when was your last blood test, how much juice do you use? These are all important questions.
Ive never used juice, I guess after some andro cycles without proper recop years later I noticed softness in my moob area that I NEVER HAD BEFORE. It sucks its resistant to dieting. Its only noticable if you squeeze my chest. I dont have any recent blood tests, ive had gyno signs or moob signs for the last 3 years.
This post was flagged by the community and is temporarily hidden.